I have been on 3 mg a day of clonazepam for about 8+ years. I had to find a new Psychiatrist. It took so long to find one. I can get into a NP Psychiatry in May 2020. When I called her office, she told the receptionist that she wouldn't see me until I got off clonazepam. She gave me a tapering dose for 3 weeks. I feel that this tapering is for everyone. I tried the tapering and kept getting worse. I got so bad that my heart was going fast. I was unable to do anything. I could only go to bed. I feel like a Zombie. This is happening right now, so last night I started up clonazepam again (taking 1.5 mg daily) to get through the holidays. I believe that my tapering was incorrect. I have not met or talked to the NP Psychiatric. I am not sure that she knows how many years I have been on clonazepam. I get anxiety attacks, have anxiety, have PTSD, depression, and ADHD. I believe I should call her back, but because she said she can't see me in May until I am off clonazepam, I am afraid she will not give me a proper tapering schedule and not see me. I only have so many pills left, so I have to be careful. My primary care physician just gave me a prescription of clonazepam of 50, 1 mg pills. At this time, I am unable to function. I feel I am living a nightmare. I feel extremely irritated. I feel bad for my husband. I am trying to fake my way through these feelings. I read that clonazepam is worse to taper off than opioids. I believe that a pharmacist would know more about tapering. I really do not know what to do. I am worried that the NP Psychiatry will not understand me (which she should). I don't know if I should contact her office or my Internist first. The reason I am saying this is because I have never met or spoke with the NP. I cannot believe that some medical practitioners cannot properly taper clonazepam. I have been studying this on the internet and I believe it should take more than 3 weeks for me to discontinue. I have been wondering if practitioners have been fully trained in tapering clonazepam differently for each individual. There is no way I can do this in 3 weeks. I have never felt so awful. I wish they could experience this feeling for just a minute. I am having company for Thanksgiving and then a birthday party. I started out preparing; now I cannot do anything. I am very scared that this will not work out. I am actually very lost. I am also afraid of what my Internist and NP Psychiatry will tell me. I was thinking of asking a Pharmacist first to get an idea. Does anyone have suggestions? Thank you.